Cyclic Contractions and Related Fixed Point Theorems on G-Metric Spaces


Creative Commons License

Bilgili N., Erhan I. M. , Karapinar E., Turkoglu D.

APPLIED MATHEMATICS & INFORMATION SCIENCES, vol.8, no.4, pp.1541-1551, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 4
  • Publication Date: 2014
  • Doi Number: 10.12785/amis/080407
  • Title of Journal : APPLIED MATHEMATICS & INFORMATION SCIENCES
  • Page Numbers: pp.1541-1551

Abstract

Very recently, Jleli and Samet [53] and Samet et. al. [52] reported that some fixed point result in G-metric spaces can be derived from the fixed point theorems in the setting of usual metric space. In this paper, we prove the existence and uniqueness of fixed points of certain cyclic mappings in the context of G-metric spaces that can not be obtained by usual fixed point results via techniques used in [53,52]. We also give an example to illustrate our statements.